# SDR ASOA2014071110865

- Difficulty date: June 22, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE RBL 9 CRACKED.  REMOVED ANGLE IAW SRM 51-42-06-001-002.    INSTALLED ANGLE IAW SRM 51-42-06-001-001 AND DWG CC670-33052.
